Alert archive / Nebraska / Wind Advisories in 2011

Wind Advisory 20, NWS Hastings, NE

November 1, 201119 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this wind advisory at Nov 1, 2011, 3:41 PM CDT for 19 counties in Nebraska; 6 counties in Kansas. It took effect at Nov 2, 2011, 12:00 AM CDT. It was in force for 25 min.

The area

The counties it named.

The facts

Issued
Nov 1, 2011, 3:41 PM CDT (20:41 UTC)
In effect from
Nov 2, 2011, 12:00 AM CDT
Expired
Nov 2, 2011, 12:25 AM CDT
In force
25 min
Issued by
NWS Hastings, NE
All 25 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Fillmore County, NE, Franklin County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Thayer County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 13 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1318 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

785 
WWUS73 KGID 012041
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
341 PM CDT TUE NOV 1 2011


NEZ040-041-047>049-061>064-073>077-020500-
/O.NEW.KGID.WI.Y.0020.111102T0500Z-111102T1700Z/
GREELEY-NANCE-HOWARD-MERRICK-POLK-BUFFALO-HALL-HAMILTON-YORK-
PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
INCLUDING THE CITIES OF...FULLERTON...ST. PAUL...CENTRAL CITY...
OSCEOLA...KEARNEY...GRAND ISLAND...AURORA...YORK...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA
341 PM CDT TUE NOV 1 2011

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CDT
WEDNESDAY. 

* TIMING...NORTH WINDS WILL INCREASE OVERNIGHT AND WILL REMAIN
  STRONG WEDNESDAY MORNING...BEFORE SUBSIDING DURING THE AFTERNOON.

* WINDS...NORTH WINDS WILL AVERAGE 25 TO 35 MPH AND GUST TO 45 MPH.

* IMPACTS...THE GUSTY WINDS COMBINED WITH RAIN AND SNOW ON
  WEDNESDAY MAY CAUSE VISIBLITY RESTRICTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ005>007-017>019-NEZ083>087-020500-
/O.NEW.KGID.WI.Y.0020.111102T0900Z-111103T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ALMA...FRANKLIN...
RED CLOUD...SUPERIOR...NELSON...HEBRON
341 PM CDT TUE NOV 1 2011

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY. 

* TIMING...NORTH WINDS WILL INCREASE OVERNIGHT AND WILL REMAIN
  STRONG ALL DAY ON WEDNESDAY. WIND SPEEDS WILL DECREASE WEDNESDAY 
  EVENING.

* WINDS...NORTH WINDS WILL AVERAGE 25 TO 35 MPH AND GUST TO 45 MPH.

* IMPACTS...THE GUSTY WINDS COMBINED WITH RAIN AND SNOW ON
  WEDNESDAY MAY CAUSE VISIBLITY RESTRICTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
902 
WWUS73 KGID 020348
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1048 PM CDT TUE NOV 1 2011

NEZ040-041-047>049-061>064-073>077-021200-
/O.CON.KGID.WI.Y.0020.111102T0500Z-111102T1700Z/
GREELEY-NANCE-HOWARD-MERRICK-POLK-BUFFALO-HALL-HAMILTON-YORK-
PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
INCLUDING THE CITIES OF...FULLERTON...ST. PAUL...CENTRAL CITY...
OSCEOLA...KEARNEY...GRAND ISLAND...AURORA...YORK...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA
1048 PM CDT TUE NOV 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT WEDNESDAY. 

* TIMING...NORTH WINDS WILL INCREASE OVERNIGHT AND WILL REMAIN 
  STRONG WEDNESDAY MORNING...BEFORE SUBSIDING DURING THE 
  AFTERNOON. 

* WINDS...NORTH WINDS WILL AVERAGE 25 TO 35 MPH AND GUST TO 45 
  MPH.

* IMPACTS...THE GUSTY WINDS COMBINED WITH RAIN AND SNOW ON 
  WEDNESDAY MAY CAUSE VISIBILITY RESTRICTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ005>007-017>019-NEZ083>087-021200-
/O.CON.KGID.WI.Y.0020.111102T0900Z-111103T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ALMA...FRANKLIN...
RED CLOUD...SUPERIOR...NELSON...HEBRON
1048 PM CDT TUE NOV 1 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY. 

* TIMING...NORTH WINDS WILL INCREASE OVERNIGHT AND WILL REMAIN 
  STRONG ALL DAY ON WEDNESDAY. WIND SPEEDS WILL DECREASE 
  WEDNESDAY EVENING. 

* WINDS...NORTH WINDS WILL AVERAGE 25 TO 35 MPH AND GUST TO 45 
  MPH.

* IMPACTS...THE GUSTY WINDS COMBINED WITH RAIN AND SNOW ON 
  WEDNESDAY MAY CAUSE VISIBILITY RESTRICTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
418 
WWUS73 KGID 020525
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1225 AM CDT WED NOV 2 2011

NEZ040-041-047>049-061>064-073>077-020630-
/O.CAN.KGID.WI.Y.0020.000000T0000Z-111102T1700Z/
GREELEY-NANCE-HOWARD-MERRICK-POLK-BUFFALO-HALL-HAMILTON-YORK-
PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
INCLUDING THE CITIES OF...FULLERTON...ST. PAUL...CENTRAL CITY...
OSCEOLA...KEARNEY...GRAND ISLAND...AURORA...YORK...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA
1225 AM CDT WED NOV 2 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY. 

STRONG WINDS OF 20 TO 35 MPH...WITH GUSTS TO NEAR 45 MPH...ARE
STILL EXPECTED WEDNESDAY...HOWEVER THESE WINDS WILL ALSO BE
ACCOMPANIED BY SNOWFALL. AS A RESULT...A WINTER WEATHER ADVISORY
HAS REPLACED THE WIND ADVISORY. PLEASE SEE THE LATEST WINTER
WEATHER ADVISORY PRODUCT FOR FURTHER DETAILS.

$$

KSZ005>007-017>019-NEZ083>087-020630-
/O.CAN.KGID.WI.Y.0020.111102T0900Z-111103T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ALMA...FRANKLIN...
RED CLOUD...SUPERIOR...NELSON...HEBRON
1225 AM CDT WED NOV 2 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY. 

STRONG WINDS OF 20 TO 35 MPH...WITH GUSTS TO NEAR 45 MPH...ARE
STILL EXPECTED WEDNESDAY...HOWEVER THESE WINDS WILL ALSO BE
ACCOMPANIED BY SNOWFALL. AS A RESULT...A WINTER WEATHER ADVISORY
HAS REPLACED THE WIND ADVISORY. PLEASE SEE THE LATEST WINTER
WEATHER ADVISORY PRODUCT FOR FURTHER DETAILS.

$$

BRYANT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Nov 1, 12:19 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Nov 1, 12:19 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1219 PM CDT TUE NOV 1 2011

.AVIATION...18Z TAF. CLOUDS WILL INCREASE/THICKEN DURING THE TAF
PERIOD AS STRONG COLD FRONT MOVES THROUGH OVERNIGHT. GUSTY NORTHERLY
WINDS OVER 25KTS THIS AFTERNOON WILL SUBSIDE BRIEFLY THIS EVENING
BUT WILL INCREASE AGAIN AFTER 06Z AS STRONGER COLD FRONT ARRIVES.
WIND GUSTS OVER 30KTS ARE EXPECTED TONIGHT INTO WEDNESDAY MORNING.
CHANCES FOR RAIN INCREASE TOWARD 12Z AND RAIN MAY MIX WITH SNOW
DURING THE MID MORNING HOURS. GROUND AND LOW LEVEL TEMPS SHOULD
REMAIN ABOVE FREEZING WITH LITTLE IF ANY SNOW EXPECTED TO
ACCUMULATE. CIGS ARE MAINLY EXPECTED TO BE IN THE MVFR CATEGORY
BUT MAY DROP TO IFR DURING TIMES OF PCPN.

&&

PREV DISCUSSION... /ISSUED 328 AM CDT TUE NOV 1 2011/

SHORT TERM...TONIGHT THROUGH 12Z FRIDAY.  EARLY MORNING SURFACE
ANALYSIS PLACED A COLD FRONT FROM PARTS OF CENTRAL SOUTH DAKOTA INTO
EASTERN WYOMING.  THE FRONT IS EXPECTED TO MOVE SOUTHEAST AND REACH
WESTERN PORTIONS OF THE FORECAST AREA TOWARDS 12Z...HOWEVER IT DOES
NOT CLEAR THE SOUTHEAST PORTION OF THE CWA UNTIL MID TO LATE
AFTERNOON.  THIS WILL CREATE A TRICKY TEMPERATURE FORECAST WITH H85
TEMPERATURES NEAR +16 DEGREES CELSIUS AHEAD OF THE FRONT...BUT
THEY FALL NEARLY 10 DEGREES BEHIND THE BOUNDARY BY MID AFTERNOON
IN NORTH AND EAST PORTIONS OF THE FORECAST AREA. WILL GO WITH
ABOUT A 10 DEGREE GRADIENT IN HIGH TEMPERATURES WITH READINGS IN
THE UPPER 50S TO NEAR 60 IN THE NORTH AND WEST...WITH UPPER 60S
ACROSS THE SOUTHEAST.

ATTENTION TONIGHT INTO WEDNESDAY SHIFTS TO RAIN/SNOW CHANCES AS A
MID/UPPER TROUGH CURRENTLY LOCATED OVER THE WESTERN CONUS SHIFTS
EASTWARD INTO THE REGION.  THE MODELS ARE STILL IN GOOD AGREEMENT
THAT THIS SYSTEM WILL BE A PRECIPITATION PRODUCER FOR THE ENTIRE
FORECAST AREA.  A RESPECTABLE AREA OF MID LEVEL FRONTOGENETIC
FORCING SHIFTS ACROSS THE FORECAST AREA AS A 100KT JET MAX ROUNDS
THE BASE OF THE UPPER TROUGH.  THE MAJORITY OF SHORT TERM MODEL
SOLUTIONS SHOW PRECIPITATION SPREADING ACROSS THE REGION TONIGHT
INTO WEDNESDAY...AND HAVE KEPT THE HIGH POPS IN PLACE.

THE BULK OF THE PRECIPITATION SHOULD REMAIN WEST OF THE FORECAST
AREA THROUGH THIS EVENING...HOWEVER MODEL GENERATED VERTICAL
MOTION INCREASES IN THE WESTERN PARTS OF THE FORECAST AREA TOWARDS
02.06Z WITH CROSS SECTIONS OF RELATIVE HUMIDITY SHOWING THE LOW TO
MID LEVELS OF THE ATMOSPHERIC COLUMN BECOMING NEARLY SATURATED.
WILL SHOW A SMALL POP IN THE NORTH AND WEST THIS EVENING...AND
THEN INCREASE POPS AFTER 06Z AS THE STRONGER LIFT/FORCING BEGINS
TO SHIFT ACROSS THE AREA.

PRECIPITATION TYPE WILL BE ANOTHER CONCERN WITH THE MAIN QUESTION
REVOLVING AROUND WILL THERE BE SNOW...AND IF SO...HOW MUCH.
INITIALLY THIS EVENING...IF PRECIPITATION DOES FORM IT SHOULD BE
RAIN WITH THE COLDER AIR STILL LOCATED JUST WEST OF THE FORECAST
AREA.  OVERNIGHT...THE COLDER AIR SPREADS SOUTHEASTWARD WITH H85
TEMPERATURES FALLING BELOW FREEZING ACROSS THE NORTHWEST HALF OF THE
FORECAST AREA.  THE COLDER AIR THEN CONTINUES ACROSS THE REMAINDER
OF THE FORECAST AREA ON WEDNESDAY.

H85 TEMPERATURES AS USUAL DO NOT TELL THE ENTIRE STORY...AND HAVE
LOOKED AT PROXIMITY SOUNDINGS TO SHED SOME LIGHT INTO THE
PRECIPITATION TYPE DILEMMA.  THERE SHOULD BE ENOUGH COLD AIR ALOFT
IN THE SATURATED LAYER TO INTRODUCE ICE INTO THE ATMOSPHERIC
COLUMN...BUT WITH TEMPERATURES INITIALLY STAYING ABOVE FREEZING IN
ROUGHLY THE LOWEST 1KFT...THE SNOW COULD MELT TO RAIN.  LATE TONIGHT
INTO WEDNESDAY MORNING...TEMPERATURES EVENTUALLY COOL IN THE LOWEST
1KFT AND THAT SHOULD LEAD TO AT LEAST A RAIN/SNOW MIX OR PERHAPS A
CHANGE OVER TO SNOW.

THIS BRINGS UP THE QUESTION OF SNOW ACCUMULATIONS...AND IT APPEARS
THAT SURFACE WET BULB TEMPERATURES STAY JUST ABOVE FREEZING...WHILE
THE NAM EVEN WARMS THEM BACK INTO THE MID 30S AGAIN DURING THE DAY
ON WEDNESDAY. THIS SHOULD HELP LIMIT SNOW ACCUMULATIONS...THOUGH
THERE COULD BE SOME LIGHT ACCUMULATIONS ON GRASSY SURFACES.
OVERALL...WILL ONLY SHOW A TENTH OF TWO OF ACCUMULATION IN MOST
LOCATIONS...HOWEVER IN THE NORTH AND WEST WHERE THE SNOW WILL FALL
DURING THE NIGHT TIME AND EARLY MORNING HOURS...WILL STAY WITH
AMOUNTS AROUND AN INCH OR SO.

WINDS WILL BE ANOTHER ISSUE TO DEAL WITH ON WEDNESDAY...AND
NORTHERLY WINDS COULD AT TIME PUSH CLOSE TO ADVISORY LEVELS.
MOMENTUM TRANSFER FROM NAM BUFR SOUNDINGS SHOW NEARLY 40KTS OF WIND
AT THE TOP OF THE MIXED LAYER WITH A TIGHT SURFACE PRESSURE GRADIENT
IN PLACE...ESPECIALLY ACROSS SOUTHERN PARTS OF THE FORECAST AREA.

ONCE THIS SYSTEM MOVES THROUGH...DRIER WEATHER WILL REMAIN IN PLACE
FOR THE REMAINDER OF WEDNESDAY NIGHT INTO THURSDAY.  AN UPPER RIDGE
BUILDS INTO THE CENTRAL UNITED STATES WITH SURFACE HIGH PRESSURE
ALSO CROSSING THE AREA.  COLD TEMPERATURES ARE EXPECTED WEDNESDAY
NIGHT WITH LOWS IN THE TEENS AND 20S.  HIGHS ON THURSDAY WILL ALSO
STAY SOME 10 DEGREES BELOW SEASONAL NORMS WITH HIGHS IN THE MID TO
UPPER 40S.

LONG TERM...FRIDAY THROUGH MONDAY. THE OVERALL WEATHER STORY WILL
CENTER AROUND COOLER THAN NORMAL HIGH TEMPERATURES AND TWO STORM
SYSTEMS THAT COULD BRING PRECIPITATION TO THE REGION.

THURSDAY WILL STILL BE A COOL DAY BEHIND THE DEPARTING WEDNESDAY
STORM SYSTEM. NORMAL HIGH TEMPERATURES FOR THIS TIME OF YEAR ARE IN
THE UPPER 50S...BUT HIGHS ON THURSDAY ALTHOUGH WARMER THAN WEDNESDAY
WILL STILL ONLY BE IN THE 40S. DRY WEATHER IS EXPECTED ON THURSDAY.

FRIDAY...SOUTH WINDS AT THE SFC AND AN UPPER LEVEL RIDGE WILL HELP
TO WARM THINGS UP A BIT MORE...WITH HIGHS BACK INTO THE 50S BY
FRIDAY AFTERNOON.

SATURDAY...A DEEP PROGRESSIVE UPPER TROUGH AND ASSOCIATED 500 MB
VORT MAX WILL BEGIN TO SWING OUT OF THE DESERT SOUTHWEST ON
SATURDAY. FORECAST MODELS CONTINUE TO BE IN AT LEAST DECENT
AGREEMENT THAT THE LOW WILL TAKE A HARD TURN TO THE NORTHEAST AND
EVEN NORTH NORTHEAST AS IT ENTERS THE PLAINS. CURRENT MODEL
PROJECTIONS CONTINUE TO DRY SLOT MUCH OF OUR CWA WITH THE SFC LOW
TRACKING NEARLY OVERHEAD. THIS DOES NOT MEAN WE WILL SEE
NOTHING...JUST SIMPLY THAT THE CHANCES OF APPRECIABLE PRECIPITATION
ARE LOW WITH THE MORE NOTEWORTHY RAIN AND SNOW LOCATED NORTH OF THE
LOW ACROSS NORTHWEST NEBRASKA INTO THE DAKOTAS. THIS ALSO PLACES US
ON THE WARM SIDE OF THE STORM SYSTEM SO THAT ANY PRECIPITATION THAT
DOES FALL WOULD LIKELY BE RAIN WITH HIGHS IN THE 50S. HOWEVER...THIS
STORM SYSTEM IS CURRENTLY OVER THE ALASKA ALEUTIAN ISLANDS AND WILL
NOT BE UNDER THE BETTER SAMPLING NETWORK OF THE PACIFIC NORTHWEST
UNTIL WEDNESDAY NIGHT OR THURSDAY. CONSEQUENTLY...THE STORM TRACK
WILL NEED TO BE CLOSELY MONITORED IN THE COMING DAYS AS A SOUTHWARD
SHIFT WOULD INCREASE OUR PRECIPITATION CHANCES AND MAKE THE
PRECIPITATION TYPE FORECAST A BIT MORE CHALLENGING. EVEN IF THE
STORM TRACK ENDED UP FURTHER SOUTH...IT WOULD LIKELY BE DUE TO A
DEEPENING AND SLOW DOWN OVER THE ROCKIES SO SATURDAY COULD STILL BE
A DECENT DAY...BUT SATURDAY NIGHT WOULD THEN BE MORE QUESTIONABLE.

THE NEXT STORM SYSTEM WILL FOLLOW QUICKLY BEHIND THE SATURDAY SYSTEM
AND COULD BRING THE POSSIBILITY OF RAIN BACK INTO THE PICTURE BY
MONDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Nov 1, 4:36 AM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
436 AM CDT TUE NOV 1 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
021200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
436 AM CDT TUE NOV 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

RAIN MAY MIX WITH OR CHANGE TO SNOW LATE TONIGHT WEST OF A LINE
FROM FULLERTON TO BEAVER CITY. LIGHT SNOW ACCUMULATIONS AROUND HALF
AN INCH ARE POSSIBLE WEST OF A LINE FROM ORD TO LEXINGTON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A MIX OF RAIN AND SNOW WILL CONTINUE WEDNESDAY INTO WEDNESDAY
EVENING. LIGHT SNOW ACCUMULATIONS REMAIN POSSIBLE...MAINLY WEST
OF A LINE FROM GREELEY TO HOLDREGE...WHERE AMOUNTS OF UP TO ONE
INCH MAY OCCUR. THE COMBINATION OF ANY FALLING SNOW COMBINED WITH
EXPECTED NORTH WIND GUSTS OF 35 MPH COULD CAUSE VISIBILITY
RESTRICTIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 3:34 PM CDTWinter Weather AdvisoryGIDDawson, Furnas, Gosper, Sherman, Valley9 hr

Nearby

Wind Advisories in Nebraska, 2011Wind Advisories in Kansas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.